# SDR AALA202503089000

- Difficulty date: March 5, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 288 hours, 117 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 24210696
- Condition: Faulted
- Location: Zone 100
- Part time: 289 hours, 118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AN THE AIRCRAFT DIVERTED TO ATL DUE TO AUTO PRESSURIZATION FAILURE. THE AIRCRAFT LANDED SAFELY AT ATL.  AIRCRAFT WAS ON AN MEL FOR CABIN PRESSURE CONTROLLER #2 INOPERATIVE. MAINTENANCE REPLACED THE OUTFLOW VALVE PER AMM 21-31-03 (AALA202503086361) AND THE #2 CABIN PRESSURE CONTROLLER REF AMM 21-31-01 (AALA202503089000). ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.
